RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 7, Pages 959–968 (Mi de10417)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods

An Almost Optimal Method for Dirichlet Problems on Decomposition Subdomains of the Hierarchical hp-Version

V. G. Korneevab

a Harrow School of Computer Science, University of Westminster, UK
b Saint-Petersburg State Technical University

Full text: PDF file (1637 kB)

English version:
Differential Equations, 2001, 37:7, 1008–1018

Bibliographic databases:

UDC: 519.632
Received: 01.03.2001

Citation: V. G. Korneev, “An Almost Optimal Method for Dirichlet Problems on Decomposition Subdomains of the Hierarchical hp-Version”, Differ. Uravn., 37:7 (2001), 959–968; Differ. Equ., 37:7 (2001), 1008–1018

Citation in format AMSBIB
\Bibitem{Kor01}
\by V.~G.~Korneev
\paper An Almost Optimal Method for Dirichlet Problems on Decomposition Subdomains of the Hierarchical hp-Version
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 7
\pages 959--968
\mathnet{http://mi.mathnet.ru/de10417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1887273}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 7
\pages 1008--1018
\crossref{https://doi.org/10.1023/A:1011970023932}


Linking options:
  • http://mi.mathnet.ru/eng/de10417
  • http://mi.mathnet.ru/eng/de/v37/i7/p959

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. I. E. Anufriev, V. G. Korneev, “Numerical testing of a decomposition method for the $p$-version of the finite element method”, Russian Math. (Iz. VUZ), 49:1 (2005), 7–20  mathnet  mathscinet  zmath
  • Number of views:
    This page:41
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019